# SDR 95FDEA00075

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Fs 870-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED WL 208, LBL 25, STA 870-1070.  REMOVED AND REPLACED NEW SEAT TRACK BS 870-1070, LBL 25, WL 208 IAW FEDEX 727 SRM 53-10-5.
